# SDR 96ZZZX4828

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N434H
- Make and model: Cessna 650
- Aircraft serial: 6500123
- System (JASC): 3457 · Global Positioning System
- Part: Gps System
- Part number: TNL2101IO
- Condition: Errors
- Location: Acft Nav
- Component: Trbnav
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNIT DOES NOT CONFORM TO ARINC 419 STANDARDS WHEN THE UNIT WAS PROPERLY INSTALLED AND CONFIGURED TO SUPPLY NAVIGATION INFO TO THE EFIS SYSTEM, SOME BITS OF INFORMATION WERE ERRONEOUS.
